Transport time to the nearest trauma center was less than two minutes, so the emergency personnel elected to “scoop and haul. A large bruise on his chest indicated that Mr.. Henderson had experienced blunt trauma from the impact of the steering wheel after the airbag failed to deploy. Mr.. Henderson presented in the ERE with blurred vision, dizziness, headache, nausea, muscle weakness, hyperventilation, and a feeling of mental confusion. A chest X ray revealed bilateral fractures in the fourth, fifth, and six ribs along with a suspected hemorrhage.
An EGG revealed signs of ventricular arrhythmias. The values following values were taken from the results of an arterial blood gas (BAG) and urinalysis (CIA). Eternal Blood Gas (BAG) High or Low pH: 7. 0 Low High APPC: 62 carbonate: 29 meg/L Urinalysis (AU) pH: 4. 0 Short Answer Questions Define the following terms contained in this case: Bilateral – Pertains to the right and left sides of a structure; affecting both sides. Hyperventilation – Breathing at a abnormally slow rate, resulting in decreased oxygen and increased levels of carbon dioxide in the blood.
Hemorrhage – A collection of blood in the space between the chest wall and the lung. Arrhythmias – A condition where the heart beats with a irregular or abnormal rhythm. What are the normal ranges for the measurements listed in the blood and urine tests? Normal range for blood test should be 7. 5-7. 45 PH. Normal range for urinalysis should be 4. 5-8 PH. Explain how Mr.. Henderson rib fractures are related to the suspected hemorrhage. Mr.. Henderson had difficulty breathing and was complaining of severe chest pain as well as a large bruise on Mr..
Henderson chest which indicated where the steering wheel impacted after the airbag failed to deploy. Mr.. Henderson chest x-rays revealed that he had bilateral fractures in the fourth, fifth, and six ribs which may have penetrated the pleura which may result in a hemorrhage. Mr.. Henderson APPC is elevated. Under normal conditions, what would be the PRIMARY mechanism that his body would use to reduce the amount of APPC in the blood? Why is this mechanism not working in this case? Primary mechanism Mr..
Henderson should use to reduce the amount of APPC in his blood would be to take fast deep breathes. In his case this would prove to be difficult due to the strain from the hemorrhage on his respiratory system . Describe how the high APPC and low pH in Mr.. Henderson blood are related in this case. Mr.. Henderson hyperventilation decreased his oxygen to his lungs and that resulted with build up of carbon dioxide. Describe how the high bicarbonate in Mr.. Henderson blood is related to the low pH in his urine. The high measure of bicarbonate in Mr..
Henderson blood caused by hyperventilation causing metabolic acidosis and then causing the pH- urine to lower. What type of intervention might the doctors and nurses initiate in order to address the hemorrhage? Explain how this intervention will lead to changes in APPC and blood PH. Best thing would be to stop the source of bleeding and then draining the blood in the thoracic cavity which will allow the lung to expand properly decreasing carbon dioxide and increasing oxygen in the blood to get pH levels back to normal.
Cite this Assignment writing online job
Assignment writing online job. (2018, Jun 26). Retrieved from https://graduateway.com/assignment-writing-online-job/